# SDR SWIA2021080560032

- Difficulty date: May 30, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 44,500 hours, 37,698 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 643 S25-26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PROTRUDING DENT NOTED AT APPROX FS643.00 BETWEEN STRG25L-STRG26L (MARKED)     (C-CHECK RO 8/1/2021)    REPAIRED FUSELAGE SKIN  AT APPROX FS643.00 BETWEEN STRG25L-STRG26L. REF REO 601R-53-61-7673 REV. -- DATED 2021-06-27. COMPLIED WITH 51-900-1003-SKY AND SEE CONTINUATION CARD FOR DETAILS
